# SDR DL72S952524

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH, SEVEN MINUTES PRIOR TO LANDING HAD SULFUR TYPE ODOR IN CABIN.  SHUTDOWN GALLEY POWER AND GASPER, FAN ODOR QUICKLY DISSIPATED.  LANDED TUL, INSPECTED CABIN LIGHTS GALLEYS, RAN AND INSPECTED PACKS, COULD NOT DUPLICATE.  REPLACED WATER SEPARATOR BAGS, RETURNED TO SERVICE.
